# SDR HNAA2020103000293

- Difficulty date: October 29, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 47,206 hours, 44,542 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sleeve
- Condition: Unsecure
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 2 LEAK ON CLIMB OUT.  C/W QRH AND MESSAGE EXTINGUISHED.  MAINTENANCE: T/S IN REF TO FIM 36-20-00-810-802-A.  FOUND LOOSE SLEEVE ON NR 2 BLEED LINE IN AFT AVIONICS BAY RESECURED SLEEVE, AS REQUIRED.  PERFORMED AIR BLEED SYSTEM OPERATIONS CHECK, IAW AMM 36-00-00-700-803-A/500.  OPERATIONS CHECK GOOD, OK FOR SERVICE AT THIS TIME.
